# SDR UIEA2019080204923

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 104,274 hours, 18,561 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311U2542115
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 PYLON, ACCESS PNL 462FR, FWD LOWER MOUNT SCREW ATT ANCHOR NUT SEAL PLATE MISSING.  FABRICATED AND REPLACED ACCESS PANEL 462FR DEPRESSOR SEAL, PN: 311U2542-115 ASSY IAW EO 4454A269 PART 1.
